# SDR AU971498

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28-161
- Engine: Lyc O320D3G
- Propeller: Snsnch 74DM
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: 66894003
- Condition: Cracked
- Location: Baffle
- Stage of operation: IN
- Nature of condition: O, E, R
- Precautionary procedure: K

## Discrepancy

(AUS) MUFFLER BAFFLE COLLAPSED INTERNALLY CAUSING PARTIAL BLOCKING OF THE MUFFLER OUTLET.
